Comparison Theorems on Convex Hypersurfaces in Hadamard Manifolds

Author: Borisenko A.A.  

Publisher: Springer Publishing Company

ISSN: 0232-704X

Source: Annals of Global Analysis and Geometry, Vol.21, Iss.2, 2002-04, pp. : 191-202

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In a Hadamard manifold with sectional curvature bounded from below by -k_2^2, we give sharp upper estimates for the difference circumradius minus inradius of a compact k_2-convex domain, and we get also estimates for the quotient (Total d-mean curvature)/Area of a convex domain.